# SDR SWAA2016102709124

- Difficulty date: October 6, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,500 hours, 27,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULKHEAD FRAME CRACKED AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
